# SDR AALA202205316061

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A300*
- Aircraft serial: 7539
- Aircraft time: 15,833 hours, 6,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT BITE TEST EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT ON CFDS. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
